Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 285, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Jul 5, 2014, 2:49 AM CDT for Thurston County, Nebraska; Monona County, Iowa. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 5, 2014, 2:49 AM CDT (07:49 UTC)
- Expired
- Jul 5, 2014, 3:45 AM CDT
- In force
- 56 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Monona County, IA, Thurston County, NE
The radar
The Omaha radar (KOAX), 88 km from the middle of the area, began a volume at 07:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 7.8 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1704 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 11:00 PM CDT, 3 hours 49 minutes earlier.
Area forecast discussion, Jul 4, 11:00 PM CDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1100 PM CDT FRI JUL 4 2014 .SHORT TERM...(TONIGHT THROUGH MONDAY) ISSUED AT 241 PM CDT FRI JUL 4 2014 THE FORECAST AREA WILL TRANSITION BACK TOWARD MORE ACTIVE WEATHER DURING THE SHORT TERM OF THE FORECAST. 19Z SURFACE ANALYSIS INDICATED THAT THE SURFACE RIDGE AXIS HAD DEVELOPED EAST...AND EXTNDD FM WI TO CNTRL IL WITH RETURN FLOW WELL UNDERWAY OVER THE CNTRL PLAINS WITH SURFACE PRESSURES FALLING ALONG THE FRONT RANGE. WATER VAPOR IMAGERY INDCD SHORTWAVE ENERGY EXTNDG FM WRN ND INTO ERN WY. AS THIS LARGE-SCALE SUPPORT OVERSPREADS THE INSTABILITY AXIS FM THE DAKOTAS INTO NEB THUNDERSTORMS ARE EXPECTED TO DEVELOP. MUCH OF THIS ACTIVITY IS EXPECTED TO STAY TO OUR WEST AND NORTH THROUGH THE EVENING WITH SOME THREAT AFTER 04-05Z IN OUR FAR NW CWA. THE THREAT FOR THUNDERSTORMS WILL FURTHER INCREASE AFTER MIDNIGHT AS A SEASONABLY STRONG LOW-LEVEL JET DVLPS FM WRN KS INTO CNTRL NEB PLACING ERN NEB/WRN IA IN AN AREA OF MASS CONVERGENCE AND STRONG THETA-E ADVECTION. THIS WILL EITHER ALLOW FOR THE AFTN THUNDERSTORMS TO CONT INTO THE AREA OVERNIGHT AND/OR NEW DEVELOPMENT OF ACTIVITY OVER THE CNTRL/ERN CWA. THUS WE HAVE INCREASED POPS INTO THE LIKELY RANGE AFTER ABOUT 09Z OVER PARTS OF THE AREA. THESE THUNDERSTORMS ARE LIKELY TO CONT WELL INTO THE MORNING ON SAT DRIVEN BY THE VEERING LOW-LEVEL JET AND CONTD LARGE-SCALE SUPPORT FM THE PREVIOUSLY MENTIONED SHORTWAVE TROUGH. BY AFTERNOON THE LOW-LEVEL JET SHOULD WEAKEN AND START TO BACK...AND THE SHORTWAVE ENERGY WILL SPREAD E OF THE FA AND THUS WE EXPECT THE THREAT OF RA TO END BY EARLY AFTN. THE ATMOSPHERE IS EXPECTED TO RECOVER THOUGH BY LATE AFTN OVER PARTS OF ERN NEB WITH MLCAPE OF 3000-4000 J/KG LIKELY GIVEN THE STEEP LAPSE RATES AND MOIST BOUNDARY LAYER. SOME HIGH-RES GUIDANCE INDICATES THAT REDEVELOPMENT IS POSSIBLE IN THE AFTN BUT WE FEEL GIVEN THE LACK OF LARGE-SCALE SUPPORT WITH 20-30 M H5 HEIGHT RISES WE WILL REMAIN CAPPED SAT AFTN/NIGHT. HEIGHT FALLS WILL SPREAD INTO THE NRN PLAINS AND THEN INTO THE GREAT LAKES SUNDAY AND SUNDAY NIGHT. THIS WILL ALLOW FOR A COLD FRONT TO MOV SWD THROUGH THE FA DURING THIS TIME PERIOD. AHEAD OF THE FRONT SOUTHWEST FLOW WILL ALLOW FOR TEMPERATURES TO SOAR INTO THE MID AND UPPER 90S FOR A GOOD PART OF THE FA. THIS COUPLED WITH DEW POINTS IN THE UPPER 60S AND LOWER 70S WILL ALLOW FOR HEAT INDEX VALUES TO REACH NEAR 100 DURING THE AFTN. MUCH OF THE LARGE- SCALE SUPPORT WILL MISS THE AREA TO THE NORTH AND EAST AND WE WILL NEED TO RELY ON MESOSCALE FORCING ASSOCIATED WITH THE FRONT TO INITIATE CONVECTION. GIVEN THE INCREASING MID-LEVEL TEMPERATURES AND GENERALLY WEAK CONVERGENCE ALONG THE BOUNDARY WE MAY REMAIN PRECIP FREE WITH THIS FRONT ON SUN/SUN NIGHT. ONE AREA THAT MAY SEE SOME INITIATION IS OVER CNTRL NEB WHERE THE DEEP BOUNDARY LAYER MIXING MAY ALLOW FOR PARCELS TO REACH THE LFC FOR A SHORT TERM LATE AFTN AND SUN EVENING. SOME OF THIS ACTIVITY MAY MOV INTO ERN NEB DURING THE EVNG AND WE WILL MAINTAIN A SCHC POP ALONG THE BOUNDARY DURING THIS TIME. THE FRONT IS LIKELY TO SETTLE ALONG THE KS/NEB BORDER ON SUN NIGHT. MID AND UPPER LEVEL FLOW IS EXPECTED TO SIGNIFICANTLY INCREASE ON SUN NIGHT AND MONDAY...AND THIS MAY ALLOW FOR THE FRONT TO TRY AND LIFT BACK NORTH DURING THE DAY AHEAD OF MORE HEIGHT FALLS MOVING INTO THE DAKOTAS. THE COMBINATION OF THE RETREATING FRONT AND LARGE-SCALE SUPPORT MAY LEAD TO THUNDERSTORM DEVELOPMENT ALONG THE WESTERN EDGE OF THE MOIST AXIS /I.E. NRN NEB OR SRN/WRN SD/. IF THIS OCCURS WE COULD SEE AN MCS MOVG SEWD ALONG THE INSTABILITY GRADIENT ALONG AND NORTH OF THE CAP OVER SOUTHERN NEB BY MONDAY AFTERNOON. GIVEN THE STRONG MID-LEVEL FLOW AND SEASONABLY STRONG INSTABILITY SOME SVR WX WOULD BE POSSIBLE. .LONG TERM...(MONDAY NIGHT THROUGH FRIDAY) ISSUED AT 241 PM CDT FRI JUL 4 2014 THE THREAT OF THUNDERSTORMS IS EXPECTED TO EXTND INTO MON NIGHT ACROSS A GOOD PART OF THE FA AS THE COLD FRONT ASSOCIATED WITH THE HEIGHT FALLS OVER THE DAKOTAS MOVES THROUGH THE CWA. ONCE THIS FRONT AND ASSOCIATED PRECIP CLEAR THE AREA BY TUE MORNING THE REST OF THE EXTENDED SHOULD BE FAIRLY QUIET THOUGH. BY THE END OF THE PERIOD MOST GLOBAL MODELS AGREE THAT THE BUILDING UPPER LEVEL RIDGE OVER THE WESTERN US WILL START TO BUILD EAST INTO THE PLAINS ALLOW FOR TEMPERATURES TO WARM AND CAPPING OFF THUNDERSTORM CHANCES. THUS WE WILL HAVE A DRY EXTENDED AND TEMPERATURES REACHING BACK INTO THE 90S BY THE END OF THE PERIOD. && .AVIATION...(06Z TAFS FOR KOFK...KLNK AND KOMA.) ISSUED AT 1053 PM CDT FRI JUL 4 2014 A FEW SHOWERS AND THUNDERSTORMS POPPED UP TO OUR EAST AND THERE ARE A FEW SHOWERS NEAR THE SD/NE BORDER. EXPECT SHOWER AND THUNDERSTORM ACTIVITY TO INCREASE OVERNIGHT WITH THE COMBINATION OF DEEP MOISTURE SHIFTING INTO THE AREA...A WEAK SHORTWAVE...AND A STRENGTHENING LOW LEVEL JET. DID MENTION SHRA/TSRA OVERNIGHT AND EARLY SATURDAY...BUT TRIED TO LIMIT THE TEMPO GROUP FOR THE TSRA TO JUST A COUPLE OF HOURS DUE TO UNCERTAINTY OF EXACT TIMING. MENTIONED LLWS AT ALL THREE SITES AS THE LOW LEVEL WINDS INCREASE TO 40KTS. MAY BE SOME MVFR CIGS IN AREAS OF PRECIP AND ALSO SATURDAY MORNING...BUT THIS SHOULD NOT LAST LONG. CONDITIONS SHOULD IMPROVE AS WARM MID LEVEL TEMPERATURES MOVE IN FOR THE AFTERNOON. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && SHORT TERM...BOUSTEAD LONG TERM...BOUSTEAD AVIATION...ZAPOTOCNY
Hazardous weather outlook, Jul 4, 5:00 PM CDT, 9 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 500 PM CDT FRI JUL 4 2014 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-051200- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 500 PM CDT FRI JUL 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND SATURDAY SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE AREA TONIGHT AND COULD LINGER INTO MONDAY MORNING. IN GENERAL...SEVERE STORMS ARE NOT EXPECTED...ALTHOUGH A FEW STORMS COULD CONTAIN SMALL HAIL. A SLIGHT CHANCE OF THUNDERSTORMS WILL EXIST SOUTH OF INTERSTATE 80 MONDAY AFTERNOON. SOME OF THESE STORMS COULD BE STRONG AS WELL. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY HOT AND HUMID CONDITIONS DEVELOP SUNDAY WITH DAYTIME HIGHS CLIMBING INTO THE LOWER TO MID 90S. AFTERNOON HEAT INDEX VALUES COULD REACH 98 TO 102. ISOLATED STRONG THUNDERSTORMS COULD DEVELOP IN NORTHEAST NEBRASKA SUNDAY AFTERNOON...THEN SPREAD ACROSS THE REMAINDER OF THE FORECAST AREA SUNDAY NIGHT. ADDITIONAL THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON AND NIGHT...AND SOME OF THESE COULD BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED TONIGHT OR SATURDAY. DEWALD
In the hours before
Special weather statement, Jul 5, 1:01 AM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
101 AM CDT SAT JUL 5 2014
NEZ011-016-050700-
ANTELOPE NE-KNOX NE-
101 AM CDT SAT JUL 5 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KNOX AND NORTHWESTERN
ANTELOPE COUNTIES UNTIL 200 AM CDT...
AT 100 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTH OF DORSEY...OR 19 MILES EAST OF ONEILL...MOVING NORTHEAST
AT 35 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
VERDIGRE...NIOBRARA...SANTEE...CENTER AND LINDY.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4273 9830 4279 9807 4276 9804 4277 9795
4279 9791 4282 9788 4286 9788 4287 9785
4284 9769 4286 9761 4284 9758 4275 9752
4243 9830
TIME...MOT...LOC 0600Z 236DEG 30KT 4256 9829
PEARSONSpecial weather statement, Jul 5, 1:18 AM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
118 AM CDT SAT JUL 5 2014
NEZ011-050630-
KNOX NE-
118 AM CDT SAT JUL 5 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KNOX COUNTY UNTIL
130 AM CDT...
AT 118 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF NIOBRARA...OR 26 MILES SOUTHEAST OF PICKSTOWN...
MOVING EAST AT 30 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
VERDEL.
LAT...LON 4287 9825 4284 9819 4284 9815 4279 9807
4273 9830 4279 9831 4288 9831
TIME...MOT...LOC 0618Z 253DEG 26KT 4284 9811
PEARSONSpecial weather statement, Jul 5, 1:50 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
150 AM CDT SAT JUL 5 2014
NEZ033-034-044-050745-
DODGE NE-BURT NE-CUMING NE-
150 AM CDT SAT JUL 5 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BURT...SOUTHEASTERN
CUMING AND NORTHWESTERN DODGE COUNTIES UNTIL 245 AM CDT...
AT 150 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WEST POINT...OR 39 MILES SOUTHEAST OF NORFOLK...MOVING EAST AT 20
MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WEST POINT...LYONS...CRAIG AND OAKLAND.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4174 9678 4188 9682 4199 9633 4193 9617
4178 9624
TIME...MOT...LOC 0650Z 260DEG 19KT 4181 9671
PEARSONLocal storm report, Jul 5, 2:29 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
229 AM CDT SAT JUL 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 AM HAIL 1 SW PENDER 42.10N 96.72W
07/05/2014 E0.75 INCH THURSTON NE EMERGENCY MNGR
WINDS GUSTING TO 35 MPH AS WELL.
&&
PEARSONSpecial weather statement, Jul 5, 2:36 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
236 AM CDT SAT JUL 5 2014
IAZ043-NEZ015-033-050815-
MONONA IA-THURSTON NE-CUMING NE-
236 AM CDT SAT JUL 5 2014
...SPECIAL WEATHER STATEMENT...
AT 235 AM CDT...EMERGENCY MANAGEMENT REPORTED A STRONG THUNDERSTORM
NEAR WALTHILL...OR 25 MILES SOUTHWEST OF SIOUX CITY...MOVING EAST AT
25 MPH.
HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WALTHILL...WINNEBAGO...WHITING...MACY AND THURSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4227 9648 4227 9635 4226 9633 4223 9632
4222 9633 4221 9608 4209 9608 4205 9668
4223 9674 4228 9651
TIME...MOT...LOC 0735Z 257DEG 22KT 4216 9660
PEARSONSpecial weather statement, Jul 5, 2:44 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 244 AM CDT SAT JUL 5 2014 IAZ043-NEZ015-033-034-050830- MONONA IA-BURT NE-THURSTON NE-CUMING NE- 244 AM CDT SAT JUL 5 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MONONA...NORTHERN BURT...NORTHEASTERN CUMING AND SOUTHEASTERN THURSTON COUNTIES UNTIL 330 AM CDT... AT 244 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LYONS...OR 36 MILES SOUTH OF SIOUX CITY...MOVING EAST AT 25 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ONAWA...LYONS...BANCROFT...DECATUR...BLENCOE...ROSALIE AND LEWIS AND CLARK STATE PARK. LAT...LON 4190 9662 4206 9668 4210 9608 4193 9605 TIME...MOT...LOC 0744Z 257DEG 21KT 4198 9650 PEARSON
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 1:01 AM CDT | Special Weather Statement | OAX | Knox | 59 min |
| Jul 5, 1:18 AM CDT | Special Weather Statement | OAX | Knox | 12 min |
| Jul 5, 1:24 AM CDT | Severe Thunderstorm Warning | OAX | Knox | 51 min |
| Jul 5, 1:50 AM CDT | Special Weather Statement | OAX | Burt | 55 min |
| Jul 5, 2:36 AM CDT | Special Weather Statement | OAX | Thurston | 39 min |
| Jul 5, 2:44 AM CDT | Special Weather Statement | OAX | Burt | 46 min |
| Jul 5, 3:11 AM CDT | Special Weather Statement | OAX | Burt, Washington | 49 min |
| Jul 5, 3:23 AM CDT | Severe Thunderstorm Warning | OAX | Burt, Washington | 52 min |
| Jul 5, 3:27 AM CDT | Areal Flood Advisory | OAX | Cedar | 5 hr |
| Jul 5, 3:59 AM CDT | Areal Flood Advisory | OAX | Burt, Thurston | 5 hr |
| Jul 5, 6:16 AM CDT | Areal Flood Advisory | OAX | Otoe | 3 hr |
| Jul 5, 7:36 AM CDT | Areal Flood Warning | OAX | Cedar | 6 hr |
| Jul 5, 5:14 PM CDT | River Flood Warning | OAX | Nemaha | 54 hr |
| Jul 5, 3:05 AM CDT | Special Weather Statement | OAX | Monona | 25 min |
| Jul 5, 4:15 AM CDT | Severe Thunderstorm Warning | OAX | Harrison, Shelby | 45 min |
| Jul 5, 4:34 AM CDT | Severe Thunderstorm Warning | OAX | Pottawattamie, Shelby | 21 min |
| Jul 5, 4:59 AM CDT | Areal Flood Advisory | OAX | Monona | 5 hr |
| Jul 5, 5:35 AM CDT | Special Weather Statement | OAX | Montgomery, Page | 40 min |
| Jul 5, 6:32 AM CDT | Areal Flood Advisory | OAX | Pottawattamie | 3 hr |
| Jul 5, 6:39 AM CDT | Areal Flood Advisory | OAX | Montgomery | 3 hr |
| Jul 5, 7:14 AM CDT | Areal Flood Advisory | OAX | Mills, Montgomery | 5 hr |
| Jul 5, 9:23 AM CDT | River Flood Warning | OAX | Montgomery | 22 hr |
| Jul 5, 9:23 AM CDT | River Flood Warning | OAX | Fremont, Montgomery | 40 hr |
| Jul 5, 12:05 PM CDT | Areal Flood Advisory | OAX | Mills, Montgomery | 5 hr |
| Jul 5, 3:50 PM CDT | Areal Flood Warning | OAX | Fremont, Mills, Montgomery, Pottawattamie | 6 hr |
| Jul 5, 4:58 PM CDT | Areal Flood Warning | OAX | Fremont | 9 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Severe Thunderstorm Warnings in Iowa, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.